# SDR UIEA201000157

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 45,181 hours, 6,728 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, MX FOUND 2EA CRACKS ON THE NR2 RT ENGINE CORE COWL OUTER SKIN. 1EA CIRCUMFERENTIAL CRACK IS APPROX 0.5 IN. LONG AND THE OTHER CRACK IS APPROX 2.0 IN. LONG. THE LENGTH AND THE SPACING OF THE CRACKS EXCEED THE SRM LIMITS. DISPOSITION IS TO STOP DRILL THE LOWER ENDS OF THE CRACK WITH A 0.250 IN. DIAMETER HOLE; DVI EVERY 3 FLIGHT CYCLES; AND PERMANENT REPAIR AT THE NEXT "A" CHECK AFTER PART 1. THIS EO IS APPROVED BY DER (DERT-710167-SW) VIA FAA 8110-3 FORM ISSUED ON 11MAY10; SINCE THE DAMAGE EXCEEDS THE SRM 54-41-01, FIG 101 LIMITS.
